Universidad Complutense de Madrid
E-Prints Complutense

A separation bound for non-Hamiltonian differential equations with proper first integrals

Impacto

Descargas

Último año

Gascón, Francisco G. y Peralta Salas, Daniel y Ruiz Sancho, Jesús María (2000) A separation bound for non-Hamiltonian differential equations with proper first integrals. Journal of Mathematical Physics, 41 (5). pp. 2922-2930. ISSN 0022-2488

[img] PDF
Restringido a Sólo personal autorizado del repositorio

410kB

URL Oficial: http://jmp.aip.org/resource/1/jmapaq/v41/i5/p2922_s1


URLTipo de URL
http://jmp.aip.orgInstitución


Resumen

It is shown that when a dynamical system X0 with a proper set of global first integrals is perturbed, the phase space region accessible to the orbits of the perturbed vector field X0+Xp is bounded (we are assuming here that the time variable runs over a finite interval). A polynomial new bound is obtained for the separation between the solutions of X0 and X0+Xp. Perturbations near an equilibrium point of X0 are also considered.


Tipo de documento:Artículo
Palabras clave:Dynamical system; global first integrals; orbits; equilibrium point; partial differential equations; perturbation theory
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:20984
Depositado:22 Abr 2013 15:39
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo